Follow
Jason Brown
Jason Brown
Professor of Mathematics and Statistisc, Dalhousie University
Verified email at mathstat.dal.ca
Title
Cited by
Cited by
Year
How does risk selection respond to risk adjustment? New evidence from the Medicare Advantage Program
J Brown, M Duggan, I Kuziemko, W Woolston
American Economic Review 104 (10), 3335-3364, 2014
3182014
Roots of independence polynomials of well covered graphs
JI Brown, K Dilcher, RJ Nowakowski
Journal of Algebraic Combinatorics 11, 197-210, 2000
972000
Roots of the reliability polynomials
JI Brown, CJ Colbourn
SIAM Journal on Discrete Mathematics 5 (4), 571-585, 1992
961992
On the location of roots of independence polynomials
JI Brown, CA Hickman, RJ Nowakowski
Journal of Algebraic Combinatorics 19, 273-282, 2004
912004
On generalized graph colorings
JI Brown, DG Corneil
Journal of Graph Theory 11 (1), 87-99, 1987
731987
Bounding the roots of independence polynomials
JI Brown, RJ Nowakowski
Ars Combinatoria 58, 113-120, 2001
542001
On the roots of domination polynomials
JI Brown, J Tufts
Graphs and Combinatorics 30 (3), 527-547, 2014
532014
Network transformations and bounding network reliability
JI Brown, CJ Colbourn, JS Devitt
Networks 23 (1), 1-17, 1993
521993
On the chromatic roots of generalized theta graphs
JI Brown, C Hickman, AD Sokal, DG Wagner
Journal of Combinatorial Theory, Series B 83 (2), 272-297, 2001
512001
The inducibility of complete bipartite graphs
JI Brown, A Sidorenko
Journal of Graph Theory 18 (6), 629-645, 1994
471994
On chromatic roots of large subdivisions of graphs
JI Brown, CA Hickman
Discrete mathematics 242 (1-3), 17-30, 2002
432002
The complexity of generalized graph colorings
JI Brown
Discrete Applied Mathematics 69 (3), 257-270, 1996
371996
Average independence polynomials
JI Brown, RJ Nowakowski
Journal of Combinatorial Theory, Series B 93 (2), 313-318, 2005
352005
The independence fractal of a graph
JI Brown, CA Hickman, RJ Nowakowski
Journal of Combinatorial Theory, Series B 87 (2), 209-230, 2003
342003
Independence polynomials of circulants with an application to music
J Brown, R Hoshino
Discrete Mathematics 309 (8), 2292-2304, 2009
322009
The ultimate categorical independence ratio of a graph
JI Brown, RJ Nowakowski, D Rall
SIAM Journal on Discrete Mathematics 9 (2), 290-300, 1996
311996
Well-covered circulant graphs
J Brown, R Hoshino
Discrete Mathematics 311 (4), 244-251, 2011
292011
On the roots of all-terminal reliability polynomials
J Brown, L Mol
Discrete Mathematics 340 (6), 1287-1299, 2017
282017
Chromatic polynomials and order ideals of monomials
JI Brown
Discrete mathematics 189 (1-3), 43-68, 1998
281998
On the roots of chromatic polynomials
JI Brown
Journal of Combinatorial Theory, Series B 72 (2), 251-256, 1998
271998
The system can't perform the operation now. Try again later.
Articles 1–20